# SDR DALA13068860644

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N644DL
- Make and model: Boeing 757232
- Aircraft serial: 23998
- Aircraft time: 85,192 hours, 36,829 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN BS 560,  STRINGER 28L.  BLENDED DAMAGE IAW SRM 53-00-01. NO CRACKS FOUND.
